# SDR DALA2023061404868

- Difficulty date: June 13, 2023
- Submitted: June 15, 2023
- Operation: Air carrier
- Aircraft: N682DA
- Make and model: Boeing 757232
- Aircraft serial: 26958
- Aircraft time: 91,554 hours, 41,903 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 682, AD RELATED DURING ROTO TEST OF ENGINE 2 UPPER SKIN. DRAG FITTINGS HOLE #2 WAS FOUND TO HAVE MULTIPLE CRACKS IN THE SKIN LAYER AND SIGNAL TO NOISE RATIO ISSUES IN THE FITTING LAYER. CRACKS IN THE SKIN LAYER NOTED AT 4:00 AND 10:00 POSITION. SIGNAL TO NOISE RATIO ISSUES IN THE FITTING LAYER NOTED BETWEEN THE 8:00 AND 11:00 POSITION. CORRECTIVE ACTION: REPAIRED WING/ OUTER WING/ RHS UPPER SKIN DRAG FTG'S/ CORROSION AND CRACKS. HOLE #2 IAW DELTA ER/A 609175-14AD MAJOR REPAIR 8100 -9 DATED JUN 08,2023. (LP 2814749)
